My first Copaxone shot with the nurse on Friday went well.
Then I took my second shot on Saturday night and my chest tightened (I could still breathe), I got some shooting pain between the shoulder blades, some discomfort in my collarbone, my injection site swelled up, my neck turned red and broke out into little hives.. We called the ambulance just to be safe, and they said I was fine, but I was definitely having a mild reaction. They said a person wont normally get a reaction on the first shot, it’s always on the second shot. They also said my reaction wouldn't get any worse if I were to try it again. So, I gave myself another shot on Sunday night just to see if it was a once off but it happened again, I had the same reactions within 30 mins of the injection.
I spoke to my neuro yesterday who told me to stop taking the Copaxone immediately. I then had to call the Copaxone 'My Support Team' and report the reaction, and give them the batch number of the needles. I am seeing my neruo tomorrow to discuss other medication options, which I assume are going to be the interferons. These make me nervous because I have a history of depression, and I am in a good place mentally right now, so I don't want to introduce a medication that could undo that.
Any suggestions anyone?
They're not brain lesions, they're 'BRIGHT IDEAS'